# SDR CALA2017082502848

- Difficulty date: August 22, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 77,236 hours, 29,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53231322200
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SILL HAS CORROSION SPOTS ON UPPER FACE.   REMOVED AND REPLACED FWD CARGO DOOR SILL IAW A320 SR M 51-42-11.
